图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v48.i12.40
pages 37-47

On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary

Rafig Kalandar ogly Tagiyev
Baku State University, Baku (Azerbaijan)
Rena Sattar kyzy Kasymova
Baku State University, Baku (Azerbaijan)

ABSTRACT

The problem of optimal control of the coefficients of an linear elliptic equation is considered. The questions of the correctness of the problem statement is studied, the differentiability by Frechet of the objective functional is proved, the expression for its gradient is found and the necessary condition of optimality is established


Articles with similar content:

Forming the Portfolio of Securities in View of Risk as a Problem of Parametric Optimization of Bundle of Trajectories
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Verchenko, Fedor G. Garashchenko, Andrey P. Verchenko
On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov
Solving the Safe Problem on Matrixes with Two Types of Locks
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Aghaei Agh Ghamish Yaghaub
On Optimization of Reformation of Socio-economic Structures Planning
Journal of Automation and Information Sciences, Vol.38, 2006, issue 10
Igor P. Sinitsyn
Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova